# SDR 2006FA0000525

- Difficulty date: May 20, 2006
- Submitted: May 20, 2006
- Operation: General aviation
- Aircraft: N1255K
- Make and model: Cessna 550
- Aircraft serial: 0505
- Aircraft time: 9,471 hours, 6,403 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 5534000204
- Part serial: 506
- Condition: Maint Error
- Location: Rt Elevator
- Part time: 9,471 hours, 6,403 cycles
- Component: Horozontal Stab, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFTER A REPAIR AT ANOTHER FACILITY THIS ELEVATOR WAS IN A BIND AND NOT ABLE TO STREAMILINE WITH THE STABILIZER (COULD NOT RIG). IT APPEARS THAT THIS CONTROL WAS NOT INSTALLED CORRECTLY IN A JIG FIXTURE. WHILE REPLACING THE UPPER AND LOWER SKINS IT WAS ALSO FOUND THAT THE FWD. SPAR WAS DAMAGED BY ALLOWING DRILL BITS TO GO THROUGH AND IMPACT ON THE SPAR. THIS CAUSED THE FWD. SPAR TO ALSO BE REPLACED.
